Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

   

 

On an exponential predicate in polynomials over finite fields


Author: Alla Sirokofskich
Journal: Proc. Amer. Math. Soc. 138 (2010), 2569-2583
MSC (2000): Primary 03C10, 03B25, 12L05
Published electronically: February 18, 2010
MathSciNet review: 2607887
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the theory of the set of polynomials in $ \mathbb{F}_q[t]$, where $ \mathbb{F}_q$ is a finite field, in a language including addition and a predicate for the relation ``$ x$ is a power of $ t$'' is model-complete and therefore decidable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03C10, 03B25, 12L05

Retrieve articles in all journals with MSC (2000): 03C10, 03B25, 12L05


Additional Information

Alla Sirokofskich
Affiliation: Department of Mathematics, University of Crete, 714 09 Heraklion, Greece
Email: asirokof@math.uoc.gr

DOI: http://dx.doi.org/10.1090/S0002-9939-10-10258-5
Received by editor(s): May 6, 2009
Received by editor(s) in revised form: October 19, 2009
Published electronically: February 18, 2010
Additional Notes: This work was supported by the Trimester Program on Diophantine Equations, January–April 2009, at the Hausdorff Research Institute for Mathematics, Bonn, Germany
Communicated by: Julia Knight
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.